# SDR AALA20050043

- Difficulty date: December 30, 2004
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N25071
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 514
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Inoperative
- Location: Flt Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN ROUTE MIA-MEX, AFTER TAKEOFF RECEIVED AN ECAM CAUTION WITH A PITCH FEEL FAULT.  PITCH FEEL WAS NOTICEABLE.  RETURNED MIA AND LANDED WITHOUT INCIDENT.  REPLACED NR 1 AND NR 2 FCC, DIODE 156VD.  SYSTEM GROUND CHECKED NORMAL OPERATION.
